International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 817-820
A generalization of a theorem by Cheo and Yien concerning digital sums
Department of Mathematics and Computer Science, Central Missouri State University, Warrensburg 64093, Missouri, USA
Received 20 January 1986
Copyright © 1986 Curtis N. Cooper and Robert E. Kennedy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a non-negative integer , let denote the digital sum of . Cheo and Yien proved that for a positive integer , the sum of the terms of the sequenceis . In this paper we let be a positive integer and determine that the sum of the sequenceis also . The constant implicit in the big-oh notation is dependent on .